×

Homeomorphisms of Hilbert cube manifolds. (English) Zbl 0288.57002


MSC:

57N20 Topology of infinite-dimensional manifolds
57N35 Embeddings and immersions in topological manifolds
57S05 Topological properties of groups of homeomorphisms or diffeomorphisms
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365 – 383. · Zbl 0148.37202
[2] R. D. Anderson and R. Schori, Factors of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 142 (1969), 315 – 330. · Zbl 0187.20505
[3] Richard Arens, Topologies for homeomorphism groups, Amer. J. Math. 68 (1946), 593 – 610. · Zbl 0061.24306
[4] W. Barit, Some properties of certain subsets of infinite-dimensional spaces, Doctoral Dissertation, Louisiana State University, Baton Rouge, La., 1971.
[5] Morton Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331 – 341. · Zbl 0201.56202
[6] T. A. Chapman, Dense sigma-compact subsets of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 154 (1971), 399 – 426. · Zbl 0208.51903
[7] T. A. Chapman, On the structure of Hilbert cube manifolds, Compositio Math. 24 (1972), 329 – 353. · Zbl 0246.57005
[8] T. A. Chapman, Canonical extensions of homeomorphisms, General Topology and Appl. 2 (1972), 227 – 247. · Zbl 0238.57003
[9] T. A. Chapman, On some applications of infinite-dimensional manifolds to the theory of shape, Fund. Math. 76 (1972), no. 3, 181 – 193. · Zbl 0262.55016
[10] -, Topological invariance of Whitehead torsion (preprint). · Zbl 0358.57004
[11] Robert D. Edwards and Robion C. Kirby, Deformations of spaces of imbeddings, Ann. Math. (2) 93 (1971), 63 – 88. · Zbl 0214.50303
[12] J. F. P. Hudson, Piecewise linear topology, University of Chicago Lecture Notes prepared with the assistance of J. L. Shaneson and J. Lees, W. A. Benjamin, Inc., New York-Amsterdam, 1969. · Zbl 0189.54507
[13] R. C. Kirby and L. C. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742 – 749. · Zbl 0189.54701
[14] James E. West, Infinite products which are Hilbert cubes, Trans. Amer. Math. Soc. 150 (1970), 1 – 25. · Zbl 0198.56001
[15] Raymond Y. T. Wong, On homeomorphisms of certain infinite dimensional spaces, Trans. Amer. Math. Soc. 128 (1967), 148 – 154. · Zbl 0153.24603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.